Journal article icon

Journal article

Exactly solvable lattice models with crossing symmetry

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Fendley, P More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
46
Issue:
10
Pages:
105002-105002
Publication date:
2013-03-15
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:c4d914b3-44ac-47ba-9db1-ee9badf07734
Source identifiers:
394640
Local pid:
pubs:394640

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP